I'm 56 5'5" 200 pounds. I am on medication for low thyroid, high blood pressure and high cholesterol. The last couple days I get light headed if I look up. Normal activity is ok, walking doing things around the house but when I look up I get that inbalanced feeling. Everyone around me is complaining of allergies, I've been put on Allegra diferent times for my ears being full of fluid. Could this be allergy related? My ears don't seem clogged but they do make buzzing noises when everything is quiet.
I would say the balancing organs in your internal ear are the culprit. Please consult an ENT for this. Another possibility is low blood pressure—maybe the drugs you tale for BP at some point lower your BP below a level where you feel dizzy or light headed when you look up.
It is difficult to comment beyond this at this stage. Please let me know if there is any thing else and do keep me posted. Take care!
My BP this morning is 107/68. I take an over the counter allergy pill everynight the last couple nights I've been taking 2 and it seems now the lighted headedness is only getting up in the morning not every time I look up.
Thanks for the update!
Now that you mention the allergy pills, I can say it can be the cause for your feeling light headed when you look up. Either stop the pills or take them a little earlier in the evening than you take them now so that by the time you get up the effect has worn off.
Also since you have a low blood pressure I would suggest a late night snack before bed time with a warm glass of milk.
Hope this helps. Please let me know if there is any thing else and do keep me posted. Take care!
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.